# SDR VNAA202401210004

- Difficulty date: December 16, 2023
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Bs 330-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER AND STRINGER SPLICE STGR 21 RH, BTW FS 330.00 TO FS 349.00.  CORROSION AT STRINGER 21 RH, BTW FS 330.00 TO FS 349.00 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-21-03-101-006-A04 AND STRINGER SPLICE WAS CLEANED PER CRJ900 SRM 51-26-01-001-001-A01 AND NO DAMAGE WAS FOUND AFTER CLEANED
